Health Compiations

by (2010-04-04)
Here I present a series of articles left over from old, unpublished posts, articles, conversations with health professionals, and my own studies for personal use. Each article is my opinion and has been tried by me to some degree anyway. Joint pain and Osteoarthiritis. Many people are using Glucosamine Sulfate to help treat the joint pain that the Martial Artist experiences from long hours or practice and of course, aging. Several clinical trails have shown that persons who take GS have slightly less joint pain and better function compared with those taking a placebo. Now the "Sulfate" version does a lot better in the studies than the drinks that do not contain the Sulfate component. Most, including myself, typically take doses of 1,500 mg a day. Ringing in the Ears? I have this and it drives me CRAZY most of the times. It seems to come on at night, during sleep, or when I'm particularly stressed. I actually thought that the years of getting in the head (still working on the blocking) and the thousands of falls and takedowns that I've encountered. So, I've had a couple of brain scans and nothing was found (no puns please). It has its own label called Tinnitus and most health pro's say that there is no cure, no understanding of why it occurs. I've been taking a supplement called "Lipo-Flavonoid" and it seems to be helping. I was fortunate to find a very good Physician who gave me the following advice which I'll pass on to you. Avoiding excesses of alcohol, caffeine, nicotine, and loud environments, i.e. in the ear music phones, telephones. It is also possible that one or more of the following conditions may trigger Tinnitus, e.g. ear infection, excess wax in the ear, a drug side effect, which can possible be resolved by your physician by adjusting the drug that has that caveat on its instructions. Let your Physician know of any and all of the contributing conditions you have so he/she can prescribe the appropriate remedy. It at one time became so bad that it did in fact effect my training and subsequently my day to day activities.